# SDR SIMA200614501

- Difficulty date: May 17, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 12033824001
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV, FOUND RUDDER 1 LIGHTNING HOLE FLANGE DAMAGED.  REMOVED AND REPLACED RIB IAW SRM 57-40-03.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
